MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ENDOWRIST SP; MONOPOLAR CURVED SCISSORS

INTUITIVE SURGICAL, INC ENDOWRIST SP; MONOPOLAR CURVED SCISSORS
Model Number 430100-02
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during central processing, the single-port (sp) monopolar curved scissors (mcs) instrument gray part of the tip of the instrument for attaching the mcs chip was missing.There was no report of patient involvement.Intuitive surgical, inc.(isi) followed up with the initial reporter and obtained the following additional information: the thermal damage was identified in central processing after cleaning.The instrument was inspected for damage prior to reprocessing and there was no damage or anything out to the ordinary observed.During the procedure on (b)(6) 2025, the instrument was inspected prior to use.It was observed that it was hard to attach the monopolar curved scissors (mcs) tip.The instrument was also inspected after use and nothing out of the ordinary was observed.It was unknown if there were any instrument collisions.There were no reports of fragments falling into the patient.The patient has not returned due to any post-surgical complication related to retention of foreign material.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis, and the complaint was confirmed.The single-port (sp) monopolar curved scissors (mcs) instrument was analyzed and found to have a broken instrument tube adapter.This component was located at the distal end of the instrument and serves as the interface between the instrument and the user installed tip accessory.The broken piece was not returned and would have measured approximately 2.49mm x 1.29mm.The broken tube adapter made it difficult to install a tip and caused the tip to not be securely attached.Visual inspection was performed and found no external damage to the housing.The housing was removed for inspection and found no internal damage.The input disks were manually articulated with no issues.The probable root cause of a damaged tube adapter is attributed to either tip accessory installation issues or damage during use.

Brand Name
ENDOWRIST SP
Common Device Name
MONOPOLAR CURVED SCISSORS
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key23931943
Report Number2955842-2025-50220
Device Sequence Number5611584
Product Code NAY
UDI-Device Identifier00886874123454
UDI-Public(01)00886874123454(11)250710(10)K10250710
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K241814
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number430100-02
Device Catalogue Number430100
Device Lot NumberK10250710 0020
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/19/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/10/2025
Initial Report FDA Received Date12/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/10/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES.
Patient SexUnknown